Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

How can I make out the difference between vaginal bleeding and bleeding due to piles ?

i have got piles and when i went to the loo there was blood on my underwear but i also thought it was a period although i didnt feel the loss of blood from the vagina i am 57 and ive been in floods of tears rita
Asked On : Thu, 20 Jan 2011
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
At 57 vaginal bleeding is not normal esp if you have achieved menopause.You need to determine where the bleeding is from.Use a tampon or a pad and see if your underwear is getting soiled.You can have rectal bleeding due to piles but usually its with stools.If you have vaginal bleeding,you should see a doctor soon.If your are menopausal then you will need some investigations.Pap smear,pelvic examination,ultrasound.If the bleeding is rectal then you also need a exam to rule out other pathology apart from piles.Piles is easily treatable.
Answered: Thu, 20 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor